# SDR COMA0160652

- Difficulty date: August 26, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,864 hours, 14,340 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4926201
- Part serial: 043
- Condition: Burned
- Location: Nose
- Part time: 14,864 hours, 14,340 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #5628. DURING CRUSIE FLIGHT AIRCRAFT ENCOUNTERED A LIGHTNING STRIKE, CREW REPORTED SMOKE/BURNING SMELL IN CABIN AND GALLEY AREA. AIRCRAFT CONTINUED FLIGHT TO IAD AND LANDED SAFELY.REPLACED THE RADOME.
